| Model Number |
426-1508X |
| Medical Device Problem Codes |
Material Rupture (1546); Stretched (1601)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The lot number for the malfunction was provided and a lot history review was performed.The device was returned for evaluation.The investigation is confirmed for the reported balloon rupture issue and stretching.Based upon the available information, the definitive root cause for this event is unknown.The device is labeled for single use.
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model 426-1508x pta balloon dilatation catheter allegedly experienced material rupture and stretching.This report was received from one source.This malfunction involved a patient with no consequences.The patient's age, weight, and gender were not provided.